# SDR IPXA2021051469386

- Difficulty date: April 28, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6733501
- Part serial: 48527
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LT WING #6 SLAT LWR SKIN CRACK AT I/B SIDE.REMOVED AND REPLACED CRACKED LT #6 SLAT ASSY IAW AMM 27-80-30-000-804 AND 27-80-30-400-804 (MINOR).
